# SDR AUS20030706

- Difficulty date: July 11, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029812
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) APU FAULTY. SMOKE IN CABIN. WORKSHOP INVESTIGATION COULD FIND NO EVIDENCE OF OIL LEAK. SUSPECT OIL WAS RESIDUE FROM A PREVIOUS OIL LEAK.
